I am 23, female, sexually active (with my partner of four years). I weigh 45kg, and are 5'3. I'm not on the pill, or any other medications. I eat alot of junk, no fresh fruit, not much veges, small portions of meat.
I suffer from emetophobia, anxiety and boarderline personality disorder. Recently (about a month ago), I was taking amoxy for a UTI, it its liquid form, 5ml three times a day. However, my symptoms had been going on for atleast two weeks prior to getting the UTI.
Now,all my symptoms can be linked to my anxiety, the mind is a very powerful thing. I'm just getting worried that there could be something physically wrong with me, as I don't feel anxious when I start to feel sick. I think I've felt this way for about two months now.
- My eyes have been more sensitive to light (mainly computer and tv), though I was linking this to a few days straight of playing minecraft (computer game), however, I've been avoiding my computer, and it hasn't really improved my problem, plus I have a new tablet that is bright.
- Feeling sick after eating, maybe five or ten minutes after I finish eating. By the afternoon even trying to eat makes me feel sick.
- Apetite loss.
- Headaches, fatigue. But I blame this on not really eating, cause I feel sick when I eat.
- A dull pain through my digestive system, I think my stomach and intenstines.
Haven't had diarrea. I get cold, spend most of my day cold, but I assume that is cause it is cold here.
I want to go to a doctor, but being an emetophobic who feels sick, going out isn't something I can just do, so I'm trying to find out if there is actually something wrong with me, or if for some reason beyond me, my mind has decided to torture me more then usual, and with barely any trigger.
If anyone can help, it would be great.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?